# SDR SWAA010153

- Difficulty date: January 17, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 40,644 hours, 34,474 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431279
- Part serial: BN1129
- Condition: Delaminated
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LEFT WING L/E OUTBOARD FORE FLAP T/E DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
